Hopf Galois (Co)extensions In Noncommutative Geometry

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 42, (2012), Pages 195-215


Mohammad Hassanzadeh

Institut des Hautes 'Etudes Scientifiques,

IHES,

Bures Sur Yvette,

France.

mailto:mhassanz@ihes.fr






Abstract We introduce an alternative proof, with the use of tools and notions for Hopf algebras, to show that Hopf Galois coextensions of coalgebras are the sources of stable anti Yetter-Drinfeld modules. Furthermore we show that two natural cohomology theories related to a Hopf Galois coextension are isomorphic.

Keywords noncommutative geometry, cyclic homology and cohomology, Galois theory, Hopf algebras.

Classification (MSC2000) 58B34, 19D55, 11R32, 16T05.

Full text

Full paper

Personal tools